# SDR USAA000544

- Difficulty date: April 1, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N815US
- Make and model: Doug DC-9-82
- Aircraft serial: 48095
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Part time: 49,093 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND LONGERON CRACKED .75 INCHES, STATION 160 LONGERON 4L.  SPLICED LONGERON PER SRM 53-02.  (M)
